# SDR REXA96027

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE MADE A LOUD POP AT APPROX 50 PERCENT AND ITT ROSE TO 970.  REMOVED AND REPLACED ENGINE.  REPLACED LEFT ENGINE, PERFORMED GROUND POWER RUNS AND LEAK CHECK IAW AMM 72-00-00.
